A critical point theory for non-differentiable functionals defined on a closed convex subset of a Banach space is worked out. Special attention is paid to the notion of critical point and possible compactness conditions of Palais-Smale's type. Two Mountain-Pass like theorems are also established. Concepts and results are compared with those already existing in the literature.
|Titolo:||Non-smooth critical point theory on closed convex sets|
|Data di pubblicazione:||2014|
|Citazione:||Non-smooth critical point theory on closed convex sets / Marano S; Mosconi S.J.N.. - In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. - ISSN 1534-0392. - 13:3(2014), pp. 1187-1202.|
|Appare nelle tipologie:||1.1 Articolo in rivista|